# SDR DALA2022051603366

- Difficulty date: May 13, 2022
- Submitted: May 16, 2022
- Operation: Air carrier
- Aircraft: N594NW
- Make and model: Boeing 757351
- Aircraft serial: 32994
- Aircraft time: 65,515 hours, 21,507 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 5814 EMERGENCY EXIT ROW SIGN MISSING ONE SIDE AT ROW 37DEF. CORRECTIVE ACTION: FOUND MISSING SIGN COVER AND RE-SECURED. (8307264)
